Invariant Measures for One-Dimensional Anderson Localisation,

T.C. Dorlas, J.V. Pule

2003, v.9, №4, 567-578

ABSTRACT

We compute the invariant measures for the Anderson model on two coupled chains. These measures live on a three-dimensional projective space, and we use a total set of functions on this space to characterise the measures. It turns out that there is a similar anomaly as first found by Kappus and Wegner for the single chain, but that, in addition, the measures take a different form on different regions of the spectrum.

Keywords: Anderson model,one-dimensional localization

COMMENTS

Please log in or register to leave a comment


There are no comments yet